# SDR DHL200080341C

- Difficulty date: January 31, 2000
- Submitted: March 17, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Ws 90
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING LOWER SKIN FAIRING SHOWS CRACK 1.25 INCH AT XW 90.  FABRICATED DOUBLER IAW SRM 57-2-0 PG 8, INSTALLED DOUBLER IAW SRM 51-1-8 PG 11 AND 12.  N/R 1159
